# SDR SWI2025F00766

- Difficulty date: June 24, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N791SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10293
- Aircraft time: 38,084 hours, 25,139 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Landing Gear
- Condition: Warning Message
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING ON DEPARTURE AT GEAR RETRACTION INITIATION. BOTH MAINS CAME UP, NOSE WHEEL DID NOT BY THE LOOKS OF IT. ALL GEAR CAME DOWN AT COMPLETION OF QRH.  (FLIGHT 5836 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30376022 WITH THE FOLLOWING CORRECTIVE ACTION: "INTEROGATED MDC AND FOUND B1 CODE-007437. TROUBLESHOT FAULT CODE PER FIM 32-61-05. CHECKED ADJUSTMENT OF NLG UP SENSOR PX22 PER AMM 32-61-05, FOUND SENSOR OUT OF ADJUSTMENT AT 0.065 IN. ADJUSTED NLG UP SENSOR PX22 WITHIN LIMITS PER AMM 32-61-05. PERFORMED MULTIPLE OPERATIONAL TEST OF THE LANDING GEAR EXTENSION/RETRACTION SYSTEM PER AMM 32-30-00, OPS CHECK GOOD. GEAR DISAGREE WARNING MESSAGE DID NOT APPEAR DURING OPERATIONAL TEST. OKAY FOR CONTINUED SERVICE. "
